Loretta W’s Story

Female 4Hi out their I was hospitalized last year in April an may for a rupture appendix an pelvic abscess went back to work on may 28,15 a week later I started having this weird pain in my neck on both side thought they scratch my throat why in hospital so I went to my primary dr about pain in my neck all out though my ears felt like I had a ear infection so the dr really didn’t give me… See full story

Marguerite L’s Story

Female 2I was given Levaquin by the PA in my ENT’s office for an infection in my nose. Thirty minutes after taking the last dose on January 12, 2014, I had hives on my face and my hands and feet began to swell. I went to the ER and by the time I was seen, I could barely walk. As I laid on the stretcher, I wondered how in the world I could have had an allergic reaction on the final… See full story

Joanne C’s Story

Female 1In April 2011, I was poisoned by a prescription antibiotic, the fluoroquinolone Cipro. I was prescribed this “medication” for an uncomplicated, routine Urinary Tract Infection. After only 6 days of 250mg x 2 daily (low dose), I was suddenly hit with a host of symptoms. Within two hours I went from being a healthy, 49 year-old adult to someone mutilated from head to toe, fighting for my life. My life changed irreversibly. I was diagnosed with partial paralysis (Gillian-Barre Syndrome),… See full story

Dean C’s Story

male_1Before my 2nd and 3rd surgeries in 2009 and 2011, I was prescribed 3 weeks of ciprofloxacin (generic), with the only evidence of possible infection being a swollen and painful testicle. The testicle eventually had to be removed (in 2011). Since 2009, for six years now, I have been in constant unrelenting pain, particularly in the legs and feet but also in the hands and face. I also have tremors, involuntary movements, tinnitus, Raynaud’s syndrome, central sleep apnea, sharp night… See full story

Jeff F’s Story

Male 2I have a story….it is long and I have diplopia from this drug. It makes me dizzy to write and read . FLUOROQUINOLONES have destroyed my life. I have lost everything. My life has been in ruins for 6.5 years now…. from well of and healthy to crippled and broke almost overnight.… See full story

Patricia B’s Story

female_1I was under Dr. care for stage 3 breast cancer when I had my first blood clot which was treated but I devoloped a infection when they removed my mediport and the wound didnt heal so i was on 1000mg of cipro and complained about the pain was so bad i could not move my right leg,Dr then put me on leviquin 1000mg the pain became worse still he would not take me off the drug untill my leg gave… See full story